Our partner

Medication / Sleep Issues / Lithium

Insomnia message board, open discussion, and online support group.

Medication / Sleep Issues / Lithium

Postby fer1 » Fri Nov 13, 2020 7:11 pm

So, my question / problem is related to medication. This is affecting me greatly and causing me great distress. I am taking Mirtazipine (Remeron) along with Lithium. I suffered a very bad depression a few months back and was hospitalised. I am literally on so few meds now , compared to what I was on in hospital. The problem I have now , even after my depression has lifted, is that I feel extremely flat – lacking enthusiasm, libido, interest in the same things I used to enjoy.
Problem is – I’m sleeping great. Previously , when agitated and depressed , I could not sleep and was horribly anxious. What I was to know is this – if I go off Lithium – will my excellent sleep routine desert me. Is Lithium somehow combining with Remeron to explain my deep sleep? Or is the good sleep simply enabled by the Remeron. By own research into the two suggests that it is the Remeron that is effective for sleep. But of course, I’d love someones opinion for that. You see, I’m partly afraid of giving up the Lithium if it is the piece in the jigsaw which helps me sleep. I truly hate the stuff and it makes me so horribly flat. I would love some of your opinions.
fer1
Consumer 0
Consumer 0
 
Posts: 1
Joined: Fri Nov 13, 2020 6:16 pm
Local time: Thu Nov 26, 2020 8:29 pm
Blog: View Blog (0)


ADVERTISEMENT

Return to Insomnia Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 7 guests